# SDR EY2R9601613

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6110 · Propeller Assembly
- Part: Feedback Collar
- Part number: C5116
- Condition: Defective
- Location: Prop Assy
- Part time: 233 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY FEEDBACK COLLAR OUT OF ROUND
